# SDR FDEA201110064338

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410315
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UNDERWING SKIN FOUND DENT AT WS 204.50 INBD 12", L12 FWD 7". DENT ON LT UNDERWING SKIN REPAIRED EA F-5730-152574 (02 EA BLENDOUT LOCATIONS FOUND ON LT UNDER WING LOWER SKIN).  REPAIR IS CLASSIFIED AS MAJOR.
